# SDR 95ZZZX4021

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N336MV
- Make and model: Stbros SD330
- Aircraft serial: SH3018
- Engine: Pwa PT6A45R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 02532330003
- Condition: Stripped
- Location: Left Engine
- Component: Pesco
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AND LEVEL FLIGHT ON 3-12-94, ENGINE SHUT DOWN.  CREW TRIED SEVERAL ATTEMPTS AT RESTART WITH NO SUCCESS.  FEATHERED ENGINE AND LANDED AT NEAREST AIRPORT.  MAINTENANCE FOUND FUEL PUMP DRIVE SPLINES STRIPPED.  REPLACED FUEL PUMP WITH OVERHAULED UNIT IAW MM 73-11-02.  UNIT SENT BACK TO OVERHAUL SHOP FOR TEAR-DOWN REPORT.
